FIXED POINT THEOREMS FOR NON-LIPSCHITZIAN MAPPINGS IN BANACH SPACES.

この論文をさがす

著者

    • KIM Tae Hwa.
    • DEPARTMENT OF APPLIED MATHEMATICS, PUKYONG NATIONAL UNIVERSITY.
    • KIM Eun Suk.
    • DEPARTMENT OF APPLIED MATHEMATICS, PUKYONG NATIONAL UNIVERSITY.

収録刊行物

  • Mathematica japonicae

    Mathematica japonicae 45(1), 61-67, 1997-01-01

参考文献:  22件中 1-22件 を表示

各種コード

  • NII論文ID(NAID)
    10008783449
  • NII書誌ID(NCID)
    AA00295726
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00255513
  • データ提供元
    CJP書誌 
ページトップへ